JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 125
On Simultaneous Approximation For Certain Baskakov Durrmeyer Type Operators

    Authors: Vijay Gupta, Muhammad Aslam Noor, Man Singh Beniwal, M. K. Gupta,  
    Keywords: Baskakov operators, Simultaneous approximation, Asymptotic formula, Pointwise convergence, Error estimation, Inverse theorem.  
    Date Received: 06/01/06  
    Date Accepted: 16/08/06  
    Subject Codes:

41A30, 41A36.

    Editors: Nak Eun Cho,  

In the present paper, we study a certain integral modification of the well known Baskakov operators with the weight function of Beta basis function. We establish pointwise convergence, an asymptotic formula an error estimation and an inverse result in simultaneous approximation for these new operators.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login